# SDR DALA2019080504578

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 86,218 hours, 39,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Frames 47-65
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK +Y765 FROM FR47 TO FR64 PREVIOUSLY REWORKED AREA AN D EVALUATED WITH CARD 2500-2032-DE WAS FOUND OUT OF LIMITS, REPLACED SEAT TRACK +Y765 FROM FR 47 TO FR 64 ASPER SRM 51-72-11 AND DWG D53478000
